# SDR HNAA2011050600101

- Difficulty date: April 24, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 64,043 hours, 72,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAUTION LIGHTS DID NOT ILLUMINATE WHEN EMERGENCY LIGHTS WERE TURNED OFF.  NOW LIGHTS WILL NOT TURN ON FROM COCKPIT OR F/A STATION.  R & R ALL EMERGENCY LIGHT BATTERIES IAW 33-50-03Q, OPS CHECKED GOOD AT THIS TIME.
